# SDR ANCF2009071600053

- Difficulty date: August 15, 2009
- Submitted: August 20, 2009
- Operation: Air carrier
- Aircraft: N728CG
- Make and model: Boeing 767283
- Aircraft serial: 24728
- Aircraft time: 7,832,864 hours, 17,767 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 3987744
- Part serial: 1617
- Condition: Defective
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

DURING CLIMB PHASE EICAS MSG FWD EQUIP VALVE DISPLAYED EQUIP COOLING VALVE LIGHT ILLUMINATED.  STBY POSITION SELECTED AND VALVE LIGHT REMAINS ILLUMINATED.  AIRCRAFT DID NOT PRESSURIZE, EMERGENCY DESCENT WAS INITIATED AND RETURN TO AIRPORT.  THE VALVE WAS TRANSFERRED IAW MEL 21-58-7.  AFTERWARDS THE OVERBOARD EXHAUST VALVE WAS REPLACED.  TEST WAS SATISFACTORY.
